# SDR CA131107008

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 39,899 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4Q2395
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PUMP AND LOW BRAKE PRESSURE LIGHT ILLUMINATED. COMPLETED EMERGENCY LANDING AND FOUND HYDRAULIC LINE LEAKING ON RT MAIN GEAR JACK UPLINE.  ONCE TAXING THERE WAS NO FLUID FOR BRAKES.
